Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a Tauberian theorem for the $ L\sp{1}$-convergence of Fourier sine series

Author: William O. Bray
Journal: Proc. Amer. Math. Soc. 88 (1983), 34-38
MSC: Primary 42A20
MathSciNet review: 691274
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent Tauberian theorem of Stanojević [3] for the $ {L^1}$-convergence of Fourier series, the notion of asymptotically even sequences is introduced. These conditions are satisfied if the Fourier coefficients $ \{ \hat f(n)\} $ are even $ (\hat f( - n) = \hat f(n))$, a case formally equivalent to cosine Fourier series. This paper applies the Tauberian method of Stanojević [3] separately to cosine and sine Fourier series and shows that the notion of asymptotic evenness can be circumvented in each case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20

Retrieve articles in all journals with MSC: 42A20

Additional Information

PII: S 0002-9939(1983)0691274-0
Keywords: $ {L^1}$-convergence of Fourier series
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia